Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A condition equivalent to the solvability of the endomorphism problem for free groups

Author: Charles C. Edmunds
Journal: Proc. Amer. Math. Soc. 76 (1979), 23-24
MSC: Primary 20F10
MathSciNet review: 534382
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: To solve the endomorphism problem for a word W involving n generators of a free group F, it suffices to solve the problem assuming that the images of W involve no more than n generators.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20F10

Retrieve articles in all journals with MSC: 20F10

Additional Information

PII: S 0002-9939(1979)0534382-6
Keywords: Free group, endomorphism, decision problem
Article copyright: © Copyright 1979 American Mathematical Society